MathSciNet Relay Station
MathSciNet bibliographic data
MR2480279 35Q55 (35B40 35Dxx)
Braz e Silva, Pablo; Ferreira, Lucas C. F.; Villamizar-Roa, Elder J. On the existence of infinite energy solutions for nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 137 (2009), no. 6, 1977–1987.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement